# SDR CA070202008

- Difficulty date: January 30, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Aircraft time: 14,501 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3251 · Steering Unit
- Part: Collar
- Part number: NB046547R
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR STEERING COLLAR, BROKE IN TWO PIECES DURING GROUND HANDLING. COLLAR CRACKED AFT GREASE FITTING HOLE ANF FWD RT RELEASE DOG SLOT. (TC NR 20070202008)
